MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA

PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Code Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that for bed 7 ip-003 and ip-015, incorrect volume was infused.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.A philips remote service engineer (rse) spoke to the customer.The rse found there were two pumps that encountered multiple disconnection issues; ip-015 from 20 feb 2023 2350h to 21 feb 2023 0306h(located at channel 4), which was then replaced by ip-003(from channel 2 to channel 4).Aside from the multiple disconnections, the rse also detected a ¿reset of total infused volume¿ six times between 2350h to 0943h (plus the pump replacement at 0306h and the pump re-assignment after fluid label change).The rse informed the nurse to help to monitor the issue, and asked the nurse to try and swap the link bridge currently in use by ip-003 in case the issue happens again for troubleshooting/isolation purposes.If the issue persists after replacing/swapping the link bridge, the rse will proceed to request an link bridge (ec80) replacement.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.(b)(6).
 
Additional Manufacturer Narrative
This was defined as interoperability occurrence.Per monitoring and as per confirmation with rse onsite with the nurse, the issue was stable by 1100h charting time up to present.The investigation concludes that no further action is required at this time.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16417756
Report Number1218950-2023-00102
Device Sequence Number20178170
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Device Catalogue Number866148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date03/28/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown